question-icon

What causes constant dizziness while recovering from an allergy?

default
Posted on Tue, 16 Aug 2016
Question: hi, this is XXXXXXX XXXX(female), had allergy on whole body with redish scars, after 2 weeks had got optic nerve swelled, resulting vision loss, prescribed 60 mg/day wysolone tablets, got back vision after 10 days, now feeling giddiness wholeday, doc now tapered dose to 50,40,30,20,10 by next month.
please advise if i will be allright as earlier.
doctor
Answered by Dr. Prof. Kunal Saha (2 hours later)
Brief Answer:
Depends upon the extent of damage.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query and understand your concerns. It seems that some allergic reaction triggered a massive immune reaction in your body. These antibodies attacked the optic nerve leading to your vision loss. The doses of steroids (wysolone) helps in reducing such an immune reaction. Think of it as a lot of goons suddenly coming and creating a mess. Although police may remove the goons, the mess that has already created still remains to be cleared. Unfortunately, there can be some aspects that are beyond repair and so it cannot be assured that your vision would be alright as earlier. But what you get back is the best that can be obtained back. How much exactly, depends on the nature and extent of damage done.

I hope that I have been able to explain the situation.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4467 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes constant dizziness while recovering from an allergy?

Brief Answer: Depends upon the extent of damage. Detailed Answer: Thanks for asking on HealthcareMagic. I have gone through your query and understand your concerns. It seems that some allergic reaction triggered a massive immune reaction in your body. These antibodies attacked the optic nerve leading to your vision loss. The doses of steroids (wysolone) helps in reducing such an immune reaction. Think of it as a lot of goons suddenly coming and creating a mess. Although police may remove the goons, the mess that has already created still remains to be cleared. Unfortunately, there can be some aspects that are beyond repair and so it cannot be assured that your vision would be alright as earlier. But what you get back is the best that can be obtained back. How much exactly, depends on the nature and extent of damage done. I hope that I have been able to explain the situation. Regards